Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 17, Issue 3  


Scientific Part
Mathematics
Well-posedness of the Dirichlet problem for one class of degenerate multi-dimensional hyperbolic-parabolic equations
S. A. Aldashev
244
Embeddings of generalized bounded variation function spaces into spaces of functions with given majorant of average modulus of continuity
S. S. Volosivets, A. E. Vezhlev
255
On an inner estimate of a convex body by the Lebesgue set of convex differentiable function
S. I. Dudov, V. V. Abramova
267
On recovering integro-differential operators from the Weyl function
M. Yu. Ignatiev, S. Yu. Sovetnikova
276
Linear difference equation of second order in a Banach space and operators splitting
L. Yu. Kabantosva
285
On the geometric structure of the continuos mappings preserving the orientation of simplexes
V. A. Klyachin, N. A. Chеbanеnko
294
Generalized absolute convergence of series with respect to multiplicative systems of functions of generalized bounded variation
M. A. Kuznetsova
304
Equiconvergence theorem for integral operator with involution
E. V. Nazarova, V. A. Khalova
313
On almost nilpotent varieties with integer PI-exponent
N. P. Panov
331
Mechanics
Calculating of the fastest spacecraft flights between circular orbits
I. A. Pankratov
344
Computer Sciences
Genetic algorithm for placing control points in a digital device
D. V. Speranskiy
353
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022